# SDR UPS98826536

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERT ANGLE CRACKED BTWN RIBS ON RT WING L/E AT STA XS 250.089.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-21 AND DWG 9752397.
